Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had swelling in leg. Was filaria. Still infected?

when i was in std fifth.. my right leg got swelled a bit. and it was not being fine. i live in a rural area. my father consulted a doctor. he said it was filaria without any test. i went through his medicine course. now i am a graduate. it has been 11 years of that incidence and i play lots of sports.Though i have no problem with my legs now. bt in my mind, somewhere, i still have doubts. what should i do??? will that disease occur again... i m very scared... juzt want right and true guidance .. if it was filaria. m i still infected??? and if so can it be cured???
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Sanjay, you had filariasis ,but not now. Now what you have is swollen leg which is the after ramnant of filariasis. If you do not have any problem with affected leg, nothing to do. But if you have some complaint, you consult surgeon, to reduce the swelling. Your disease is inactive, so do not worry.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor